# SDR UPS06846598

- Difficulty date: March 23, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,980 hours, 46,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37592221N
- Condition: Cracked
- Location: Fs 1260-1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON SPLICE L36 STA 1260-1280 IS CRACKED.  REMOVED AND REPLACED LONGERON SPLICE FITTING AT STA 1260-1280 L36 IAW SRM 51-1-20D, AND 51-1-8.
